# SDR CALA2016012700073

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 38,628 hours, 13,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT 10 ABC, EMER LIGHT INOPERATIVE ON STOW BIN BULLNOSE.  RELAMPED SEAT ROW 10 ABC, EMER LIGHT ON STOW BIN BULLNOSE.  OPERATIONS CHECKED GOOD IAW AMM 33-51-03.
